# SDR I5PA201406010002

- Difficulty date: June 25, 2014
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727-200
- Aircraft serial: 22462
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D217C
- Part serial: P726183
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, K, J
- Precautionary procedure: E, A

## Discrepancy

NUMBER 3 ENG SHUT DOWN IN FLIGHT DUE TO POSSIBLE COMPRESSOR STALL, FOLLOWED BY OIL LOSS.  THE INLET & EXHAUST LOOKED OK, BUT EVIDENCE OF OIL LOSS FROM THE EXHAUST.  NR 3 ENG HAS BEEN R & R.  INSTALLED IAW AMM.  PERFORMED OPERATIONS CHECK & HIGH POWER ASSURANCE RUN & LEAK CHECK.  ALL CHECKED NORMAL.  ACFT BACK IN SERVICE.  UPDATED ENG INFORMATION.
